# SDR CA150106007

- Difficulty date: January 6, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 3197 · Instrument System Wiring
- Part: Switch
- Part number: 24390
- Condition: Mismanufactured
- Location: Instrument Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SWITCH WITH FLAKING ON NICKEL PLATING. A NON-CONFORMANCE OF ROTARY SWITCH WAS REPORTED BY THE SUPPLIER.  CONTACTS WITH GOLD PLATING, WERE FOUND TO BE FLAKING DURING THE ASSEMBLY PROCESS.
